# SDR DALA2024101510096

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 80,737 hours, 10,571 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 ROW 48AB, 49AB,50AB EMERGENCY LIGHTS NOT ILLUMINATING. CORRECTIVE ACTION: FOUND CONNECTOR AT ROW 50AB DISCONNECTED. RECONNECTED AS REQUIRED 48AB,49AB,50AB LIGHTS ILLUMINATE NORMAL. OKAY FOR SERVICE. (6628663)
